Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Sleep Suddenly got lot worse.


[le...]

Recommended Posts

Sleep hadn't been too bad first few months off zop, and was Ok after stopping anti depressants about 3 months ago. But about last 3 weeks been awful. Have caved in abd taken 2 or 3 rescue dose of zopiclone. As have severe mental symptoms and anxiety from taking the anti depressants and insomnia really racks it up. Is this normal to suddenly get sleep problems after couple months. Only ever slept abou 5 hours but now either zero or about 3 or 4 hours. Can't cope on top all the mental stuff.
Link to comment
Share on other sites

It's completely normal to have a NON LINEAR healing and recovery experience.

 

You can do well for some time only to be slammed back down.

 

IMO, you should remove all Rx drugs from your house so you are not tempted to take them in a moment of weakness

 

Rescue doses may reset your healing and recovery clock

 

3 or 4 hours is a lot of sleep IMO.  I would have given anything to get that much at 3 months off.  It's all perspective

 

You can get past the sleep issues.  I did and so did many others

 

Hang in there, it slowly gets better!  Time is the healer.

Link to comment
Share on other sites

Sorry leann!

I know about your other issues with the looping. And I understand what it means to not sleep and escape the torture. It totally sucks!!!

I would say it's not uncommon for your body to go through different things while trying to get yourself back to normal. And your horrible mental symptoms probably exacerbate not sleeping and vice versa, like a time loop, I know. But you still are not that far off from AD, so, I would just try to not take benzo for sure.

Maybe something more natural could be helpful for sleep?

IDK, it's with a try and it's not benzos.

Link to comment
Share on other sites

Did try an essential oil last night someone mentioned helped a bit. Know shouldn't take zopiclone but helps with mental symptoms. But will try not take one unless I have to. Just so weary after 20 months of this now the anti depressant withdrawal as well.
Link to comment
Share on other sites

Sorry leann!

I know about your other issues with the looping. And I understand what it means to not sleep and escape the torture. It totally sucks!!!

I would say it's not uncommon for your body to go through different things while trying to get yourself back to normal. And your horrible mental symptoms probably exacerbate not sleeping and vice versa, like a time loop, I know. But you still are not that far off from AD, so, I would just try to not take benzo for sure.

Maybe something more natural could be helpful for sleep?

IDK, it's with a try and it's not benzos.

.

 

 

 

What is IDK? I can't cope with no sleep and all the other mental stuff and depression as well so going to take small dose of zop couple times week for little while. I never reached tolerance  or had problems on it was the AD messed me up. Think we all have variable levels of suffering with this, just have to do what gets us through. Not ideal but I'm not going reinstate and 20 months doing nothing not resulted in any improvement.

Link to comment
Share on other sites

I would not reinstate.  It's like resetting your 20 month healing clock

 

Whether you feel like it, or can see it, or experience it, subtle changes and healing are occurring.

 

We don't heal when we want to.  I thought about reinstating all the time, but I am SOOOOO glad that I didn't.

 

Completely healed now.  You'll get there too one day

 

Reinstating that far out is like dumping gasoline on a fire that you want to go out!

Link to comment
Share on other sites

Ha ha thought was some new herbal cure! I've tried most of the natural stuff. I'm not reinstating zopiclone just occasionally as if get too many bad nights makes things unbearable. If didn't have mental symptoms could cope with the lack sleep

. Just started with a psychotherapist she agreed that lack sleep would exacerbate symptoms and agreed occasional one would be OK until things improve.

Link to comment
Share on other sites

I would not reinstate.  It's like resetting your 20 month healing clock

 

Whether you feel like it, or can see it, or experience it, subtle changes and healing are occurring.

 

We don't heal when we want to.  I thought about reinstating all the time, but I am SOOOOO glad that I didn't.

 

Completely healed now.  You'll get there too one day

 

Reinstating that far out is like dumping gasoline on a fire that you want to go out!

 

 

Not going to reinstate but from reading your history you started improving at 10 months. I'm 20 months with no improvement gets to point can't take any more symptoms. But agree full reinstatement be bad idea. I'm not doing that just play it by ear at moment

Link to comment
Share on other sites

Ha ha thought was some new herbal cure! I've tried most of the natural stuff. I'm not reinstating zopiclone just occasionally as if get too many bad nights makes things unbearable. If didn't have mental symptoms could cope with the lack sleep

. Just started with a psychotherapist she agreed that lack sleep would exacerbate symptoms and agreed occasional one would be OK until things improve.

 

I would be a little worried that with your stressed out brain chemistry due to withdrawal, taking Zopiclone from time to time could be like multiple mini-cold turkeys following each use, prompting a worsening of the withdrawal symptoms. Another problem might be trying to resist the temptation of gradually increasing the number of times you seek relief through a dose. Kind of hard to apply brakes on a slippery slope.

Link to comment
Share on other sites

Yeah, rescue dosing is a REALLY bad idea as I've had the opportunity to find out. If you cold-turkeyed just reinstate to stabilize and then do a slow taper. If you tapered and jumped off don't take rescue doses.
Link to comment
Share on other sites

Can't reinstate as won't give me more tablets have use whatI've got left. Took them as & when for years no problems inbetween doses was when took them every night got addicted. Got to the stage I don't care if they give me a bit of relief in this miserable existence not improving anyway so not taking anything makes no difference  it was the AD caused real problems not zopiclone. Sleep been bit  better last couple nights so will see how it goes. Therapist thought would be OK.
Link to comment
Share on other sites

I would be very careful taking advice from anyone that says Rx drug use is OK? 

Almost all doctors are clueless when it comes to Benzo WD and most don't even believe it is real.

That is the primary reason most people are on this forum

AD WD can be just as bad or worse than Benzo WD for some?

Things slowly get better, but it is very nonlinear

You'll get there, let time do it's thing and heal you!

 

Link to comment
Share on other sites

Can't reinstate as won't give me more tablets have use whatI've got left. Took them as & when for years no problems inbetween doses was when took them every night got addicted. Got to the stage I don't care if they give me a bit of relief in this miserable existence not improving anyway so not taking anything makes no difference  it was the AD caused real problems not zopiclone. Sleep been bit  better last couple nights so will see how it goes. Therapist thought would be OK.

 

I threw out a drawer full of ambien and old prescriptions of benzos once I stopped taking anything to avoid all temptation. It was a rough ride, but I probably would not be healed today if I kept some drugs around as a safety net. I remember learning in some old history class that when Cortez came to the New World his crew threatened mutiny because they wanted to return. He burned his ships on the beach so there was no choice but to move forward. His little band ended up accomplishing a lot (although not in a good way from the original inhabitant's point of view).

Link to comment
Share on other sites

×
×
  • Create New...